# SDR CA060921003

- Difficulty date: September 16, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 6220 · Main Rotor Head
- Part: Pendulum
- Part number: 222011114103
- Condition: Separated
- Location: Main Rotor
- Part time: 2,006 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) A/C WAS IN CRUISE FLIGHT AT 700 FT, AGL WHEN A SUDDEN VIBRATION BEGAN.  THE CREW MADE AN IMMEDIATE LANDING IN A FIELD AND SHUTDOWN.  INSPECTION FOUND THAT ONE M/R PENDULUM WEIGHT HAD SEPARATED  AND STRUCK A M/R BLADE. THE DAMAGED AREA IS 3 INCHES LONG BY .1250-.2500 INCH WIDE AND A MAX DEPTH OF 0.0025 INCH. THE DAMAGE BLADE 222-015-500-105 S/N AMR06030 TT4840.7 (TC NR 20060921003)
